| Model Number |
101-9814 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A retroactive review of events within the quality system identified this record as requiring remediation, including reporting and submission of an initial emdr per applicable criteria.Boston scientific has opened a corrective and preventive action (capa 8647) investigation to determine the root cause for why an initial emdr was not previously submitted to the fda in accordance with boston scientific established mdr reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to determine root cause and implement appropriate preventive action(s), as necessary.
Event or Problem Description
It was reported the superion indirect decompression spacer cracked near the weld during an implant procedure.The broken spacer was removed, and the procedure was completed.The physician noted that the presence of osteophytes may have caused resistance.The device was not returned for analysis as it was retained by the medical facility.